Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A simple Noetherian ring not Morita equivalent to a domain

Author: J. T. Stafford
Journal: Proc. Amer. Math. Soc. 68 (1978), 159-160
MSC: Primary 16A40; Secondary 16A48
MathSciNet review: 0466210
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An example of Zalesskii and Neroslavskii is used to produce an example of a simple ring that is not Morita equivalent to a domain.

References [Enhancements On Off] (What's this?)

  • [1] J. Cozzens and C. Faith, Simple Noetherian rings, Cambridge Univ. Press, Cambridge, 1975. MR 0396660 (53:522)
  • [2] D. Eisenbud and J. C. Robson, Modules over Dedekind prime rings, J. Algebra 16 (1970), 67-85. MR 0289559 (44:6747)
  • [3] A. Shamsuddin, A note on a class of simple Noetherian rings, J. London Math. Soc. (2) 15 (1977), 213-216. MR 0435116 (55:8077)
  • [4] J. T. Stafford, Stable structure of non-commutative Noetherian rings. II, J. Algebra (to appear).
  • [5] A. E. Zalesskii and O. M. Neroslavskii, There exists a Noetherian ring with divisors of zero but without idempotents, Comm. Algebra 5 (3) (1977), 231-244. (Russian) MR 0439880 (55:12761)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A40, 16A48

Retrieve articles in all journals with MSC: 16A40, 16A48

Additional Information

Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society